Post # 1
I’m getting married in a month, and i’ve only been on the pill for about a month. Unfortunately the one i’m on, isn’t treating me so nicely (barfing in the night :() so i’m going to have to switch to a different one.
But I’m worried about not being on the pill long enough. With him using protection too, do you think it will be okay and I won’t get preggers? I’m quite terrified of having children at this point in life, although if it happens, I’m sure something will work out. 🙂
Just curious if you have any insight….
Post # 3
I am pretty sure that they effective in the first month of use – but just ensure with your doctor if you are unsure!
And if you want additional protection just use condoms as well!
Edit: I missed the part where you said that he will be wearing protection too! I don’t think you have ANYTHING to be worried about – just have fun 😉
Post # 4
- Wedding: July 2010 - Catholic Ceremony, Cultural Hall Reception
Well, as a teacher who has taught sex ed in the past, I feel really bad saying this: it is actually quite difficult to get pregnant. If your Fiance uses a condom, chances are that you should be ok. Also, the chances of you getting pregnant right after you have your period are very low, while the most fertile time is right before she “visits” – you can always use this old school method of birth control if you want to be extra safe 😉
Post # 5
it should take your body about 3 months to regulate once you’ve gotten on the pill. Do you take it near a meal or with a little bit of food? Sometimes pills cause upset stomachs and should be taken with food.
Check the symptoms with your doctor and see if he/she has any suggestions first!
Post # 6
You should be ok! 🙂 The pill starts working the first month, and if he uses protection also, then it is highly unlikely that you will end up preggers!
But, if you are throwing up on your pill, I would switch for sure. There are so many options out there now, there has to be one that doesn’t make you sick. Maybe try a really low hormone pill, or the nuva ring.
Post # 7
- Wedding: June 2010 - Indiana Memorial Union
When I started taking the pill again, I had major nausea problems. I was taking it before bed and finding that I was waking up and feeling awful. I started to take it with dinner and it helped immensely.